# SDR AUS20030385

- Difficulty date: March 31, 2003
- Submitted: May 6, 2003
- Operation: Air carrier
- Make and model: Swrngn SA227*
- Engine: Garrtt TPE33111U
- Propeller: Rotol R321482F8
- System (JASC): 2720 · Rudder Control System
- Part: Control Cable
- Part number: 2770001041
- Condition: Worn
- Location: Rudder
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) RT RUDDER CONTROL CABLE WORN BEYOND LIMITS.
